T Nation

Steroid Induced Cardiovascular Problems


#1

Hi guys,

I’d like to ask you what’s your opinion on steroid induced heart damage or simply cardiovascular problems induced this way. Is that an issue that even “light/occasional” users should be afraid of or is it more a toppic for regular heavy users? I mean taking into account that you use quality stuff, tune your diet, use the necessary medication to prevent bloat, support body with vitamins etc.

I think as for PROs, they are sooner or later most likely face it but what about light users?

Thanks


#2

i think there are tons of factors when one looks at heart damage from various PEDs…

some chemicals are more likely to cause issues than others (tren, clen). and walking around with uncontrolled high blood pressure can lead to issues down the road.

some clever use of ED drugs (Mr walkway mentioned this a while back with Cialis) can help control blood pressure can help.

and simply eating clean and doing some regular cardio (not just lifting and HIIT) can also keep the heart healthy…

if you keep cholesterol and blood pressure in check, then i suspect you’d mitigate most of the risk factors.